# SDR AALA201907089003

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 17,027 hours, 4,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD DOOR DAMPER REQUIRED SERVICE PRESSURE. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
